Alert archive / Texas / Gale Warnings in 2011

Gale Warning 2, NWS Houston/Galveston, TX

February 1, 2011

NWS Houston/Galveston, TX issued this gale warning at Feb 1, 2011, 9:48 AM CST. It was in force for 12 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Feb 1, 2011, 9:48 AM CST (15:48 UTC)
Expired
Feb 1, 2011, 10:08 PM CST
In force
12 hr
Issued by
NWS Houston/Galveston, TX

The text

As transmitted, in the capitals the NWS used until 2016.

733 
WHUS74 KHGX 011548
MWWHGX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
948 AM CST TUE FEB 1 2011

...GALE WARNING IS NOW IN EFFECT THROUGH 6 PM CST THIS EVENING...

.NORTHWEST WINDS OF 25 TO 35 KNOTS WITH GUSTS TO 40 KNOTS ARE
EXPECTED THIS AFTERNOON ACROSS THE BAYS AND GULF WATERS.

GMZ330-335-350-355-370-375-020000-
/O.UPG.KHGX.SC.Y.0080.000000T0000Z-110202T0900Z/
/O.NEW.KHGX.GL.W.0002.110201T1548Z-110202T0000Z/
MATAGORDA BAY-GALVESTON BAY-
WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL OUT 20 NM-
WATERS FROM HIGH ISLAND TO FREEPORT OUT 20 NM-
WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL 20 NM TO 60 NM-
WATERS FROM HIGH ISLAND TO FREEPORT 20 TO 60 NM-
948 AM CST TUE FEB 1 2011

...GALE WARNING IN EFFECT UNTIL 6 PM CST THIS EVENING...

THE NATIONAL WEATHER SERVICE IN HOUSTON/GALVESTON HAS ISSUED A
GALE WARNING...WHICH IS IN EFFECT UNTIL 6 PM CST THIS EVENING.
THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. 

* WINDS...NORTHWEST WINDS OF 20 TO 30 KNOTS WILL INCREASE TO 25 TO
  35 KNOTS WITH GUSTS TO 40 KNOTS THIS AFTERNOON.

* SEAS...ROUGH BAY WATERS WILL BECOME VERY ROUGH THIS AFTERNOON.
  SEAS WITHIN 20 NM OF THE COAST WILL BUILD FROM 4 TO 6 FEET THIS
  MORNING TO 5 TO 7 FEET THIS AFTERNOON. BETWEEN 20 AND 60 NM THE
  SEAS WILL BUILD FROM 5 TO 7 FEET THIS MORNING TO 9 TO 12 FEET
  THIS AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

HTTP://WWW.WEATHER.GOV/HOUSTON
2 follow-up statements
190 
WHUS74 KHGX 012149
MWWHGX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
349 PM CST TUE FEB 1 2011

...GALE WARNING IS NOW IN EFFECT THROUGH 6 PM CST THIS EVENING...

.NORTHWEST WINDS OF 30 TO 35 KNOTS WITH GUSTS TO 40 KNOTS ARE
EXPECTED INTO THIS EVENING ACROSS THE GULF WATERS.

GMZ330-335-020600-
/O.CAN.KHGX.GL.W.0002.000000T0000Z-110202T0000Z/
/O.NEW.KHGX.SC.Y.0081.110201T2149Z-110202T0900Z/
MATAGORDA BAY-GALVESTON BAY-
349 PM CST TUE FEB 1 2011

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 3 AM CST WEDNESDAY...
...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN HOUSTON/GALVESTON HAS ISSUED A
SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 3 AM CST
WEDNESDAY. THE GALE WARNING HAS BEEN CANCELLED. 

* WINDS...NORTHWEST WINDS OF 20 TO 25 KNOTS WILL DECREASE TO 15 TO
  25 KNOTS AFTER MIDNIGHT.

* SEAS...ROUGH BAY WATERS WILL SUBSIDE TO CHOPPY AFTER MIDNIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

GMZ350-355-370-375-020400-
/O.EXT.KHGX.GL.W.0002.000000T0000Z-110202T0400Z/
WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL OUT 20 NM-
WATERS FROM HIGH ISLAND TO FREEPORT OUT 20 NM-
WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL 20 NM TO 60 NM-
WATERS FROM HIGH ISLAND TO FREEPORT 20 TO 60 NM-
349 PM CST TUE FEB 1 2011

...GALE WARNING NOW IN EFFECT UNTIL 10 PM CST THIS EVENING...

THE GALE WARNING IS NOW IN EFFECT UNTIL 10 PM CST THIS EVENING. 

* WINDS...NORTHWEST WINDS OF 30 TO 35 KNOTS WITH GUSTS TO 40 KNOTS
  WILL SLOWLY DIMINISH TO 20 TO 30 KNOTS AFTER MIDNIGHT.

* SEAS...SEAS OF 5 TO 7 FEET WITHIN 20 NM OF THE COAST WILL
  SUBSIDE SLIGHTLY TO 4 TO 6 FEET AFTER MIDNIGHT. OFFSHORE BETWEEN
  20 AND 60 NM THE SEAS WILL BE FROM 87 TO 11 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/HOUSTON
288 
WHUS74 KHGX 020408
MWWHGX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
1008 PM CST TUE FEB 1 2011

...A SMALL CRAFT ADVISORY IS NOW IN EFFECT THROUGH 6 AM THURSDAY
MORNING...

IN THE WAKE OF AN EARLY TUESDAY COLD FRONTAL PASSAGE...STRONG
NORTHERLIES WILL PERSIST THROUGH THE REMAINDER OF THE WORK WEEK. 
A TIGHT PRESSURE AND STRONG THERMAL GRADIENT WILL KEEP WINDS AND
SEAS AT ADVISORY LEVELS THROUGH AT LEAST FRIDAY.

GMZ350-355-370-375-030000-
/O.CAN.KHGX.GL.W.0002.000000T0000Z-110202T0400Z/
/O.EXB.KHGX.SC.Y.0081.000000T0000Z-110203T1200Z/
WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL OUT 20 NM-
WATERS FROM HIGH ISLAND TO FREEPORT OUT 20 NM-
WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL 20 NM TO 60 NM-
WATERS FROM HIGH ISLAND TO FREEPORT 20 TO 60 NM-
1008 PM CST TUE FEB 1 2011

...A SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 6 AM CST
THURSDAY...

...GALE WARNING HAS BEEN CANCELLED...

THE NATIONAL WEATHER SERVICE IN HOUSTON/GALVESTON HAS ISSUED A
SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 6 AM CST
THURSDAY. THE GALE WARNING HAS BEEN CANCELLED. 

* WINDS...SUSTAINED NORTHWEST WINDS OF BETWEEN 20 TO 30 KNOTS.

* SEAS...NEARSHORE SEA HEIGHTS WILL REMAIN BETWEEN 3 TO 5 FEET...6
  TO 9 FEET FURTHER OFFSHORE.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

GMZ330-335-030000-
/O.EXT.KHGX.SC.Y.0081.000000T0000Z-110203T1200Z/
MATAGORDA BAY-GALVESTON BAY-
1008 PM CST TUE FEB 1 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM CST THURSDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 6 AM CST
THURSDAY. 

* WINDS...SUSTAINED NORTHWEST WINDS OF BETWEEN 15 TO 20 KNOTS OVER
  GALVESTON BAY...HIGHER WINDS OVER MATAGORDA BAY OF BETWEEN 20 TO
  30 KNOTS...THROUGH EARLY WEDNESDAY.

* SEAS...ROUGH TO CHOPPY BAY WATERS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/HOUSTON

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Houston/Galveston, TX wrote its last area forecast discussion before this gale warning went out at Feb 1, 9:40 AM CST, 8 minutes earlier.

Area forecast discussion, Feb 1, 9:40 AM CST, 8 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
940 AM CST TUE FEB 1 2011

.DISCUSSION...
CLEANED UP GRIDS BASED ON PRECIP MOVING OUT AND COLDER TEMPS
MOVING IN. TEMPS SHOULD BEGIN FALLING INTO THE 20S ACROSS THE
NORTHERN ZONES LATER THIS MORNING AND PROBABLY WON'T MAKE IT MUCH
ABOVE FREEZING FOR THE REST OF THE DAY. STRONG WINDS WILL
HOPEFULLY DRY ROADS ACROSS NRN AREAS BEFORE IT GETS A CHANCE TO
FREEZE. WILL MENTION IN THE HWO BUT NOT ANTICIPATING ANY OTHER
WINTER WX PRODUCTS TO BE ISSUED. WILL BE EVALUATING TEMPS IN THE
SHORT TERM AND SNOW CHANCES LATER IN THE WEEK FOR THE AFTN FCST
PACKAGE. MARINE FCSTER IS UPGRADING TO GALE WARNING TODAY. 47

&&

.PRELIMINARY POINT TEMPS/POPS...
COLLEGE STATION (CLL)      39  16  34  17  35 /  10  10  10  10  10
HOUSTON (IAH)              46  21  37  23  37 /  10  10  10  10  10
GALVESTON (GLS)            62  25  38  28  38 /  10  10  10  10  10

&&

.HGX WATCHES/WARNINGS/ADVISORIES...
TX...HARD FREEZE WARNING FROM 9 PM THIS EVENING TO 9 AM CST WEDNESDAY
     FOR THE FOLLOWING ZONES: AUSTIN...BRAZORIA...BRAZOS...
     BURLESON...CHAMBERS...COLORADO...FORT BEND...GALVESTON...
     GRIMES...HARRIS...HOUSTON...JACKSON...LIBERTY...MADISON...
     MATAGORDA...MONTGOMERY...POLK...SAN JACINTO...TRINITY...
     WALKER...WALLER...WASHINGTON...WHARTON.

     WIND ADVISORY UNTIL 9 PM CST THIS EVENING FOR THE FOLLOWING
     ZONES: AUSTIN...BRAZOS...BURLESON...COLORADO...GRIMES...
     HOUSTON...LIBERTY...MADISON...MONTGOMERY...POLK...SAN
     JACINTO...TRINITY...WALKER...WALLER...WASHINGTON.

     WIND ADVISORY UNTIL 6 AM CST WEDNESDAY FOR THE FOLLOWING ZONES:
     BRAZORIA...CHAMBERS...FORT BEND...GALVESTON...HARRIS...
     JACKSON...MATAGORDA...WHARTON.

GM...GALE WARNING UNTIL 6 PM CST THIS EVENING FOR THE FOLLOWING
     ZONES: GALVESTON BAY...MATAGORDA BAY...WATERS FROM FREEPORT
     TO THE MATAGORDA SHIP CHANNEL 20 NM TO 60 NM...WATERS FROM
     FREEPORT TO THE MATAGORDA SHIP CHANNEL OUT 20 NM...WATERS
     FROM HIGH ISLAND TO FREEPORT 20 TO 60 NM...WATERS FROM HIGH
     ISLAND TO FREEPORT OUT 20 NM.

&&
Hazardous weather outlook, Feb 1, 5:16 AM CST, 4 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
516 AM CST TUE FEB 1 2011

TXZ163-164-176>179-195>200-210>214-226-227-235>238-021130-
AUSTIN-BRAZORIA-BRAZOS-BURLESON-CHAMBERS-COLORADO-FORT BEND-
GALVESTON-GRIMES-HARRIS-HOUSTON-JACKSON-LIBERTY-MADISON-MATAGORDA-
MONTGOMERY-POLK-SAN JACINTO-TRINITY-WALKER-WALLER-WASHINGTON-
WHARTON-
516 AM CST TUE FEB 1 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST TEXAS.

.DAY ONE...TODAY AND TONIGHT

A LINE OF STORMS IS EXPECTED TO CONTINUE TO MOVE THROUGH THE REMAINDER
OF SOUTHEAST TEXAS BETWEEN 6 AM AND 11 AM. STRONG TO SEVERE STORMS
WILL REMAIN POSSIBLE NORTHEAST OF A COLUMBUS TO FREEPORT LINE.
DAMAGING WINDS WILL BE THE PRIMARY THREAT.

AN ARCTIC COLD FRONT WILL PUSH IN BEHIND THE STORMS. STRONG
NORTHERLY WINDS WILL REQUIRE A WIND ADVISORY FOR THE AREA.
TEMPERATURES WILL START OUT IN THE 60S AHEAD OF THE FRONT AND
FALL INTO THE 30S BY LATE THIS AFTERNOON. A HARD FREEZE IS
EXPECTED ALMOST EVERYWHERE BUT NEAR THE IMMEDIATE COAST. WIND
CHILLS WILL BE IN THE SINGLE DIGITS AND TEENS. RESIDENTS ARE
ENCOURAGED TO PROTECT LIFE AND PROPERTY SENSITIVE TO PROLONGED
FREEZING TEMPERATURES.

.DAYS TWO THROUGH FOUR...WEDNESDAY THROUGH FRIDAY

A COLD ARCTIC AIRMASS WILL REMAIN IN PLACE THROUGH THE WORKWEEK
WITH A HARD FREEZE EXPECTED ACROSS MOST INLAND AREAS WEDNESDAY AND
POSSIBLY THURSDAY NIGHTS. DAYTIME HIGHS MAY NOT MAKE IT OUT OF THE
30S THROUGH FRIDAY. WIND CHILLS WILL BE EXTREMELY LOW. RESIDENTS
ARE ENCOURAGED TO PROTECT LIFE AND PROPERTY SENSITIVE TO PROLONGED
FREEZING TEMPERATURES.

MOISTURE IS EXPECTED TO OVERRIDE THE COOLER AIR AT THE SURFACE
BEGINNING THURSDAY. AN UPPER LEVEL DISTURBANCE IS EXPECTED TO
MOVE OVER SOUTHEAST TEXAS SOMETIME BETWEEN THURSDAY NIGHT AND
FRIDAY AFTERNOON WHICH MAY SUPPORT THE DEVELOPMENT OF FROZEN
PRECIPITATION. AT THIS TIME MOST OF THE PRECIPITATION SHOULD FALL
AS SNOW FOR INLAND AREAS WITH SOME ACCUMULATION EXPECTED. THE
LOCATION...TYPE AND ACCUMULATIONS OF ANY FROZEN PRECIPITATION
WILL LARGELY DEPEND ON THE TRACK OF THE DISTURBANCE AS WELL AS
TEMPERATURE AND MOISTURE PROFILES AT THAT TIME. METEOROLOGISTS
WILL CONTINUE TO MONITOR THIS SITUATION AND UPDATE THE FORECAST
AS REQUIRED. RESIDENTS SHOULD CONTINUE TO MONITOR THE LATEST
DEVELOPMENTS REGARDING THIS SITUATION.

.DAYS FIVE THROUGH SEVEN...SATURDAY THROUGH MONDAY

HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS MORNING.

GMZ330-335-350-355-370-375-021130-
GALVESTON BAY-MATAGORDA BAY-
WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL 20 NM TO 60 NM-
WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL OUT 20 NM-
WATERS FROM HIGH ISLAND TO FREEPORT 20 TO 60 NM-
WATERS FROM HIGH ISLAND TO FREEPORT OUT 20 NM-
516 AM CST TUE FEB 1 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST TEXAS.

.DAY ONE...TODAY AND TONIGHT

PERIODS OF DENSE SEA FOG ARE EXPECTED.

A STRONG ARCTIC COLD FRONT IS EXPECTED TO PUSH OFF THE UPPER
TEXAS COAST THIS MORNING AND EARLY AFTERNOON. PERIODS OF DENSE
SEA FOG ARE LIKELY UNTIL THE FRONT CLEARS THE COAST. A LINE OF
SHOWERS AND THUNDERSTORMS MAY BE POSSIBLE ALONG THE FRONT. STRONG
NORTHERLY WINDS WILL PUSH A MUCH COLDER AIRMASS OVER THE COASTAL
WATERS. NORTH WINDS OF 25 TO 35 KNOTS WILL BE POSSIBLE WITH GUSTS
TO 40 KNOTS POSSIBLE. SMALL CRAFT ADVISORIES MAY PERSIST THROUGH
WEDNESDAY.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

ROUGH SEAS WILL LIKELY CONTINUE IN THE OFFSHORE AREAS BEFORE
SUBSIDING. ADVISORIES MAY NEED TO BE EXTENDED FOR PERIODS OVER THE
NEXT FEW DAYS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED LATE TONIGHT OR EARLY TUESDAY
MORNING.

In the hours before

Local storm report, Feb 1, 6:05 AM CST, 3 hours 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
605 AM CST TUE FEB 01 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0440 AM     TSTM WND DMG     BRYAN                   30.67N 96.37W
02/01/2011                   BRAZOS             TX   BROADCAST MEDIA

            MEDIA REPORTED A ROOF WAS BLOWN OFF A MOBILE HOME.

0445 AM     TSTM WND GST     COLLEGE STATION         30.60N 96.31W
02/01/2011  M55.00 MPH       BRAZOS             TX   ASOS

            KCLL ASOS REPORTED WIND GUST OF 48 KNOTS OR 55 MPH.

0453 AM     TSTM WND GST     COLLEGE STATION         30.60N 96.31W
02/01/2011  M56.00 MPH       BRAZOS             TX   ASOS

            KCLL ASOS MEASURED WIND GUST OF 49 KNOTS OR 56 MPH.

0505 AM     TSTM WND DMG     BRENHAM                 30.16N 96.40W
02/01/2011                   WASHINGTON         TX   TRAINED SPOTTER

            NUMEROUS TREES DOWNED - ESTIMATED 60-70 MPH WINDS.

0505 AM     HAIL             BURTON                  30.18N 96.60W
02/01/2011  E0.25 INCH       WASHINGTON         TX   LAW ENFORCEMENT

            PEA SIZE HAIL AND 50 MPH WINDS ESTIMATED BY LAW
            ENFORCEMENT OFFICER IN BURTON.

0522 AM     TSTM WND GST     GRAPELAND               31.49N 95.48W
02/01/2011  M57.00 MPH       HOUSTON            TX   TRAINED SPOTTER

            STORM SPOTTER MEASURED 57 MPH WIND GUST.

0533 AM     TSTM WND GST     1 N HUNTSVILLE          30.73N 95.55W
02/01/2011  M46.00 MPH       WALKER             TX   TRAINED SPOTTER

            STORM SPOTTER MEASURED WIND GUSTS OF 40 KNOTS OR 46 MPH.

&&

OVERPECK
Local storm report, Feb 1, 6:25 AM CST, 3 hours 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
625 AM CST TUE FEB 01 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0535 AM     TSTM WND GST     HUNTSVILLE              30.71N 95.55W
02/01/2011  M48.00 MPH       WALKER             TX   ASOS

            HUNTSVILLE ASOS MEASURED 42 KNOT WIND GUSTS OR 48 MPH.

0550 AM     TSTM WND DMG     TRINITY                 30.94N 95.37W
02/01/2011                   TRINITY            TX   LAW ENFORCEMENT

            SHERIFFS OFFICE REPORTED SEVERAL TREES DOWN ON HWY 356,
            HWY 19, HWY 287. ROOFS BLOWN OFF HOUSES IN TRINITY.

0607 AM     TSTM WND GST     CONROE                  30.32N 95.47W
02/01/2011  E49.00 MPH       MONTGOMERY         TX   ASOS

            CONROE ASOS MEASURED WIND GUST OF 43 KNOTS OR 49 MPH.

&&

OVERPECK
Local storm report, Feb 1, 6:41 AM CST, 3 hours 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
641 AM CST TUE FEB 01 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0559 AM     TSTM WND DMG     HUNTSVILLE              30.71N 95.55W
02/01/2011                   WALKER             TX   EMERGENCY MNGR

            LARGE TREE DOWN BLOCKING ROAD IN HUNTSVILLE.

0633 AM     TSTM WND GST     3 WSW HUMBLE            29.98N 95.31W
02/01/2011  M0.00 MPH        HARRIS             TX   ASOS

            BUSH INTERCONTINENTAL AIRPORT REPORTED WIND GUST OF 46
            KNOTS OR 53 MPH.

&&

OVERPECK
Local storm report, Feb 1, 7:39 AM CST, 2 hours 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
739 AM CST TUE FEB 01 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0630 AM     TSTM WND DMG     LIVINGSTON              30.71N 94.94W
02/01/2011                   POLK               TX   EMERGENCY MNGR

            TREES DOWN IN ONALASKA AND LIVINGSTON. ROOF BLOWN OFF
            HOUSE IN LIVINGSTON.

0640 AM     TSTM WND GST     CLEVELAND               30.34N 95.08W
02/01/2011  E55.00 MPH       LIBERTY            TX   BROADCAST MEDIA

            ESTIMATED 55 MPH WIND GUST IN CLEVELAND.

&&

OVERPECK
Local storm report, Feb 1, 7:47 AM CST, 2 hours 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
747 AM CST TUE FEB 01 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0741 AM     MARINE TSTM WIND 5 SSW BAYTOWN           29.68N 94.99W
02/01/2011  M41.00 MPH       HARRIS             TX   BUOY

            MORGANS POINT 8770613 MEASURED WIND GUST OF 36 KNOTS OR
            41 MPH.

&&

OVERPECK
Special weather statement, Feb 1, 8:04 AM CST, 1 hour 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
804 AM CST TUE FEB 1 2011

TXZ214-238-011500-
CHAMBERS-GALVESTON-
804 AM CST TUE FEB 1 2011

...SIGNIFICANT WEATHER ADVISORY...

AT 800 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM WINNIE TO CRYSTAL
BEACH...MOVING EAST AT 35 MPH.

WINDS UP TO 50 MPH...ARE POSSIBLE WITH THESE STORMS.

LOCATIONS IN THE PATH OF THESE STORMS INCLUDE...GILCHRIST AND HIGH
ISLAND.

GUSTY WINDS MAY CAUSE SMALL TREE BRANCHES TO BE BROKEN...AND
UNSECURED OBJECTS TO BLOW AROUND. SEEK SHELTER IN A STURDY STRUCTURE
OR NON-CONVERTIBLE AUTOMOBILE UNTIL THESE STORMS HAVE PASSED.

LAT...LON 2954 9439 2948 9456 2953 9455 2953 9451
      2954 9453 2955 9455 2989 9447 2990 9437
      2987 9436 2956 9436
TIME...MOT...LOC 1403Z 284DEG 27KT 2994 9435 2940 9465

The office that day

Everything else NWS Houston/Galveston, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 1, 3:35 AM CSTSmall Craft AdvisoryHGX6 hr
Feb 1, 4:39 AM CSTSpecial Weather StatementHGXAustin, Colorado, Grimes, Houston, Jackson, Madison and 5 more66 min
Feb 1, 4:47 AM CSTSevere Thunderstorm WarningHGXBrazos, Burleson, Grimes, Houston, Madison, Walker43 min
Feb 1, 4:52 AM CSTSevere Thunderstorm WarningHGXAustin, Brazos, Burleson, Colorado, Grimes, Houston and 6 more53 min
Feb 1, 5:00 AM CSTHard Freeze WarningHGXAustin, Brazoria, Brazos, Burleson, Chambers, Colorado and 17 more29 hr
Feb 1, 5:29 AM CSTSevere Thunderstorm WarningHGXAustin, Colorado, Fort Bend, Jackson, Waller, Wharton61 min
Feb 1, 5:50 AM CSTSevere Thunderstorm WarningHGXFort Bend, Grimes, Harris, Houston, Montgomery, Polk and 5 more40 min
Feb 1, 6:11 AM CSTSpecial Marine WarningHGX2 hr
Feb 1, 6:33 AM CSTSevere Thunderstorm WarningHGXBrazoria, Chambers, Fort Bend, Galveston, Harris, Jackson and 8 more57 min
Feb 1, 6:52 AM CSTSpecial Marine WarningHGX113 min
Feb 1, 7:32 AM CSTSpecial Marine WarningHGX118 min
Feb 1, 8:04 AM CSTSpecial Weather StatementHGXChambers56 min
Feb 1, 3:49 PM CSTSmall Craft AdvisoryHGX71 hr
Feb 1, 3:54 PM CSTWind Chill AdvisoryHGXAustin, Brazos, Burleson, Colorado, Grimes, Houston and 4 more17 hr

Nearby

Gale Warnings in Texas, 2011Every gale warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.